MAUDE Adverse Event Report: LIVANOVA US ANTEGRADE CARDIOPLEGIA NEEDLE 14FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA US ANTEGRADE CARDIOPLEGIA NEEDLE 14FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Catalog Number AR-11114
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.10.Livanova manufactures the antegrade cardioplegia needle 14fr.The incident occurred in (b)(6).The involved device has been requested for return to livanova us for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Has been informed that, during procedure, luer cap at the end of the needle fell off.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: through follow-up communication livanova learned that the affected part is the white plastic one near the tip and not the luer cap at the end of the needle, as erroneously reported in the previous report (mfr#1718850-2023-00036).Moreover, it was learned that the affected unit was discarded by the customer.No photos were provided.By reviewing the complaints database no further similar event was recorded on this product code.The involved cannula tip is assembled to the y connector through the use of uv adhesive 191-m during manufacturing.Based on the available information, it cannot be excluded that an isolated operator error occurred during the assembly phase of this product due to insufficient adhesive application.To prevent re-occurrence, the manufacturing personnel has been involved in a dedicated training meeting to discuss the specific event.H3 other text : device discared by customer.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d2.Correct device product code updated in the dedicated section d2b.
 
Event or Problem Description
See initial report.

Brand Name
ANTEGRADE CARDIOPLEGIA NEEDLE 14FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA US
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18139449
Report Number1718850-2023-00036
Device Sequence Number6467167
Product Code DWF
UDI-Device Identifier00803622103056
UDI-Public(01)00803622103056(240)AR-11114(17)260306(10)2306600076
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K972503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Catalogue NumberAR-11114
Device Lot Number2306600076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/28/2023
08/02/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/25/2024
08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown